# SDR QMLA2025120420122

- Difficulty date: December 4, 2025
- Submitted: December 6, 2025
- Operation: Air carrier
- Aircraft: N736AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7366
- Aircraft time: 4,936 hours, 14,950 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING,  A CRACK WAS FORMED AND WAS DISCOVERED LATERALLY ON THE RT WINDSCREEN THAT WENT FROM THE LT EDGE ALMOST TO THE RT EDGE.
